# SDR N6WA2016062403

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 18,703 hours, 12,530 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT BLEED DUCT CAUTION MESSAGE IN FLIGHT.  FOUND CROSS BLEED VALVE BOOT BLOWN OFF AND LEAKING.  CLAMP RESECURED VALVE CLAMP AND BOOT IAW AMM 36-13-15, NO LEAKS OR MSG AT THIS TIME.
